U.S. doctors online nowAsk doctors free
A 42-year-old member asked:

Is it possible that i mix a red color crystal light with my metamucil?

1 doctor answer2 doctors weighed in
Dr. Heidi Fowler
Psychiatry 26 years experience
Sure: give it a try. Just remember that drinks and foods with dyes may cause coloration of stool.

Related questions

A 34-year-old member asked:
Can Metamucil work and how long does it take to work?
1 doctor answer1 doctor weighed in
A 44-year-old member asked:
Is it better to take Metamucil in the morning or at night?
1 doctor answer1 doctor weighed in
A 38-year-old male asked:
Can you take Metamucil for 2 weeks or will it cause problems?
1 doctor answer1 doctor weighed in
A 26-year-old male asked:
Can my body become dependent on metamucil if I take 2 teaspoons daily?
1 doctor answer1 doctor weighed in
A 45-year-old male asked:
Can Metamucil give you hemorroids?
1 doctor answer1 doctor weighed in
Last updated May 17, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.